# SDR WX0A070469

- Difficulty date: November 5, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N873GA
- Make and model: Doug MD 83
- Aircraft serial: 49658
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 7075T6
- Condition: Cracked
- Location: Bs 208 L15l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BOW 1C/3C/S2/S4, GUSSET CRACKED AT STA 208, LONG 15L.  INSTALLED DOUBLER PER ESO 80559 DATED 11/4/09.  ADDRESSED AS REQUIRED.
